Related resources

Full-text held externally

University researcher(s)

    Integer-valued definable functions

    G. O. Jones, M. E. M. Thomas and A. J. Wilkie

    Bulletin of the London Mathematical Society. 2011;44(6):1285.

    Access to files

    Full-text and supplementary files are not available from Manchester eScholar. Full-text is available externally using the following links:

    Full-text held externally

    Bibliographic metadata

    Type of resource:
    Content type:
    Publication type:
    Publication form:
    Published date:
    ISSN:
    Volume:
    44
    Issue:
    6
    Start page:
    1285
    Digital Object Identifier:
    10.1112/blms/bds059
    Access state:
    Active

    Institutional metadata

    University researcher(s):

    Record metadata

    Manchester eScholar ID:
    uk-ac-man-scw:146815
    Created by:
    Wilkie, Alex
    Created:
    10th January, 2012, 12:41:34
    Last modified by:
    Wilkie, Alex
    Last modified:
    1st April, 2016, 08:20:19

    Can we help?

    The library chat service will be available from 11am-3pm Monday to Friday (excluding Bank Holidays). You can also email your enquiry to us.